UM

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Approximation to stable law by the Lindeberg principle Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 480,Issue: 2
Authors:  Chen,Peng;  Xu,Lihu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
A Kolmogorov forward equation  Asymmetric α-stable distribution  Stable central limit theorem  The Lindeberg principle  
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Fourier multipliers  Fueter's theorem  Monogenic functions  Slice hyperholomorphic functions  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen,Min;  Chen,Yang;  Fan,En Gui
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Deift–Zhou nonlinear steepest descent method  Hankel determinants  Painlevé V equation  Perturbed Laguerre weight  Riemann–Hilbert problem  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen M.;  Chen Y.;  Fan E.-G.
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2019/02/12
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
Three circle theorems for eigenfunctions on complete shrinking gradient Ricci solitons with constant scalar curvature Journal article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018,Volume: 464,Issue: 2,Page: 1243-1259
Authors:  Ou, Jianyu
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Three circle theorem  Ricci soliton  Eigenfunction  Frequency function  
Extra-strong uncertainty principles in relation to phase derivative for signals in Euclidean spaces Journal article
Journal of Mathematical Analysis and Applications, 2016,Volume: 437,Issue: 2,Page: 912-940
Authors:  Pei Dang;  Tao Qian;  Yan Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2019/02/11
Amplitude Derivative  Hilbert Transform  Phase Derivative  Signals In Euclidean Spaces  Uncertainty Principle  
On some smoothening effects of the transition semigroup of a Levy process Journal article
Journal of mathematical analysis and applications, 2016,Volume: 434,Issue: 2,Page: 1566-1580
Authors:  Doug, Zhao;  Peszat, Szymon;  Xu, Lihu
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/07/19
Bismut-elworthy-li Formula  Levy Processes  Smoothening Effect  
On some smoothening effects of the transition semigroup of a Lévy process Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 434,Issue: 2,Page: 1566-1580
Authors:  Dong,Zhao;  Peszat,Szymon;  Xu,Lihu
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/06/03
Bismut-Elworthy-Li formula  Lévy processes  Smoothening effect  
Spectral radius, numerical radius, and the product of operators Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 423,Issue: 1,Page: 639-645
Authors:  Rahim Alizadeh;  Mohammad B.Asadi;  Che-Man Cheng;  Wanli Hong;  Chi-Kwong Li
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/13
Numerical Radius  Product Of Operators  Spectral Radius  
Spectral radius, numerical radius, and the product of operators Journal article
Journal of Mathematical Analysis and Applications, 2015,Volume: 423,Issue: 1,Page: 639-645
Authors:  Alizadeh,Rahim;  Asadi,Mohammad B.;  Cheng,Che Man;  Hong,Wanli;  Li,Chi Kwong
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Numerical radius  Product of operators  Spectral radius